Journal of Inequalities and Applications
Volume 6 (2001), Issue 5, Pages 473-481
A characterization of operator order via grand Furuta
Tennoji Branch, Senior Highschool, Osaka Kyoiku University, Tennoji, Osaka 543-0054, Japan
Received 10 December 1999; Revised 4 March 2000
Copyright © 2001 Yuki seo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
As an application of the grand Furuta inequality, we shall show a characterization of usual order associated with operator equation and a Kantorovich type order preserving operator inequality by using essentially the same idea of .